My sister has Stage !V and has undergone both chemo and radiation for a metasticized lump in her neck. After Tamoxifen her liver enzymes went way up. Her Dr. wants to put her back on Tamoxifen and says the 2 are not related. What about Raloxifen or Arimidex?
I'm sorry that your sister has stage 4 breast cancer.
How old is your sister?
How is she doing now?
What is the level of her liver enzymes?
How long has she been on tamoxifen?
Arimidex can be an option if your sister is postmenopausal. If she is already on tamoxifen, this can be shifted to arimidex after 2 years.
There is a study comparing tamoxifen and raloxifene for breast cancer. You may want to check the link below.
Perhaps all these options should be discussed with your sister's oncologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.